Exact solution to the sine-Gordon equation in two space dimensions

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

An exact doubly periodic solution to the sine-Gordon equation in two space dimensions is found. The limiting case corresponds to a two-dimensional soliton.

Original languageEnglish
Pages (from-to)383-384
Number of pages2
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume55
Issue number7
DOIs
StatePublished - 26 Jan 1976

ASJC Scopus subject areas

  • Physics and Astronomy (all)

Fingerprint

Dive into the research topics of 'Exact solution to the sine-Gordon equation in two space dimensions'. Together they form a unique fingerprint.

Cite this